# SDR YENA2025042900449

- Difficulty date: April 26, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 01546
- Aircraft time: 80,672 hours, 30,262 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Condition: Not Reported
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REMOVED AND REPLACED HINGE FITTING VERTICAL STABILIZER IAW A320 SRM 51-72-11 AND IAW A320 SRM 55-36-42-300-008 AND AMM 27-21-41-000-001-A STEP 4A(7) RII AND WORK ACCOMPLISHED ON AEROMAN WO:2025 129/1 NON-ROUTINE 2025-202316.
